# SDR CA980113011

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Line
- Part number: 82970010391
- Condition: Leaking
- Location: Lt Mlg Aft Door
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND MAIN AFT GEAR DOOR SEQUENCE VALVE 'CLOSE' LINE FOUND LEAKING.
